# SDR SWAA2017030112206

- Difficulty date: March 1, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 76,791 hours, 63,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 6941765
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY ENTRY WAY EMERGENCY LIGHT ASSEMBLY BATTERY PACK BRACKET BROKEN.   R & R THE BRACKET IAW CMM.
